# SDR AALA202310057403

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A320*
- Aircraft serial: 4107
- Aircraft time: 43,275 hours, 17,325 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100800
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT CARGO FLOOR PANEL 151PF FOUND TO BE DELAMINATED. REPAIRED FLOOR PANEL PER AARD 53-02-00-2 REPAIR 2.
